Volume 5, Number 1, 2019

Special Issue in Honor of the 65th Birthday of
Prof. Jong Soo Jung

Koichiro Naito
Pseudorandom number generator by $p$-adic chaos and Ramanujan expander graphs
Chien-Hao Huang, Yu-Hsuan Hsiao, Yu-Lin Chang and Jein-Shan Chen
On Young inequality under Euclidean Jordan algebras
Mayumi Hojo and Wataru Takahashi
A nonlinear mean convergence theorem for generic 2-generalized nonspreading mappings in a Banach Space
Nguyen Van Hung, Vo Minh Tam and Jen-Chih Yao
Existence and convergence theorems for split general random variational Inclusions with random fuzzy mappings
Hidefumi Kawasaki
An aspect of Sperner's lemma as a fixed point theorem
Naoyasu Kita and Yoshihisa Nakamura
Large time behavior of small solutions to multi-component nonlinear Schrödinger equations related with spinor Bose-Einstein condensate
Atsumasa Kondo and Wataru Takahashi
Attractive point and nonlinear ergodic theorems for generic 2-generalized hybrid mappings in Hilbert spaces
Gue Myung Lee
On support vector machine classifiers with uncertain knowledge sets
Nobusumi Sagara
Decomposability, convexity and continuous linear operators in L 1(μ,E): The case for saturated measure spaces
Satit Saejung
A quick look on the hybrid projection scheme of Deepho et al.
Yukio Takeuchi
A fixed point theorem and the solvability of some nonlinear equations
Hong-Kun Xu
A viscous iteration process for a finite family of nonexpansive mappings in Banach spaces
  Toshiharu Kawasaki
Weak convergence theorems for new mappings in a Banach space
  Zhe Hong, Liguo Jiao and Do Sang Kim
Approximate optimality conditions for robust convex optimization without convexity of constraints


Yokohama Publishers

yokohama publishers